# SDR ABXA080189

- Difficulty date: July 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 75,510 hours, 35,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M735 WOULD NOT ILLUMINATE EMERGENCY LIGHTS.  REMOVED BATTERY PACK FROM N739AX, INSTALLED IN 744AX IAW B767 MM 33-51-07.  OPS CHECK GOOD.  (S)
